# SDR 0201861227

- Difficulty date: May 16, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N227NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46969
- Aircraft time: 102,225 hours, 23,185 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found corrosion at BS 1964 stringer 37L fitting. Repaired per EA 12-162221.
